# SDR HYIA20250326001

- Difficulty date: March 17, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Tecnam P2012
- Aircraft serial: 031US
- Aircraft time: 2,373 hours, 2,547 cycles
- Engine: Lyc TEO540C1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TEO540C1A
- Part serial: L16484A
- Condition: Shutdown
- Location: Left
- Part time: 2,325 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 30 MINUTES INTO THE FLIGHT, THE LT ENGINE DROPPED TO 15" MAP AND THEN RETURNED TO 36" MAP ~3 TIMES. AFTER ~10 MORE SECONDS THE LT ENGINE MAP DROPPED TO 0" AND THE POWER PERCENTAGE INDICATED 0 FOR ~20 SECONDS. THE LT ENGINE WAS SECURED AND THE AIRCRAFT DIVERTED TO KPWM. NO OBVIOUS DEFECTS OR LEAKS WERE NOTED DURING POST EVENT INSPECTION. POST EVENT GROUND RUNS WERE NORMAL. GARMIN AND DLU DATA FILES HAVE BEEN PROVIDED TO THE ENGINE MANUFACTURER FOR ANALYSIS. THE ENGINE AND ECU HARNESS HAVE BEEN RETURNED TO THE ENGINE MANUFACTURE FOR EVALUATION.
